# SDR QXEA2011011800045

- Difficulty date: January 13, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 9,911 hours, 10,804 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT FL 230 "WT ON WHEELS" CAUTION ILLUMINATED MULTIPLE TIMES.  ON FOR ABOUT 10 SECONDS, THEN OFF.  DIVERTED, LANDING UNEVENTFUL. REPLACED PROX SENSOR S05 IAW AMM TASK 32-61-06-000-802 & 32-61-06-400-802, DUE TO PSEU RG WOW1 FAULT UNREASONABLE NEAR-00.  RIGGING & INDUCTANCE CHECKS GOOD. FAULT CLEARED & CAUTION "WT ON WHEELS" EXTINGUISHED.  OK FOR CONTINUED SERVICE.
